# SDR 96FDEA01183

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: ARB3216502
- Condition: Cracked
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  CENTER FUEL TANK NR 2 RT COMPARTMENT STA XORS 230, 600, RIB REAR SPAR ATTACH FITTING IS CRACKED APPROXIMATELY 1.5 INCHES AT TOP (REF N0432).  REMOVED AND REPLACED ARB3216-502 WITH NEW PART PER N/R 0432.
